# SDR ASAA2019030728523

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 25,045 hours, 8,215 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #78472010 NR 1 ENGINE FAN BLADE LUBE. FOUND FRONT SPINNER CONE MISSING WHITE ANTI-EROSION PAINT BE OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER CONE ON NR 1 ENGINE REF AMM 72-21-01-000-801-F00 AND AMM 72-21-01-400-801-F00.
